Aa
Aa
A
A
A
Close
Avatar universal

Hives from compounded TR T3 HELP

Anyone switch from Cytomel to compounded TR T3 and have hives? Is the microcrystalline filler in both? I switched to compounded so I could titration my dose up in small increments but over the course of the last few months I've developed horrible painful hives all over my neck and scalp. Any information would be helpful. Desperate!
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
The inactive ingredients in Cytomel consist of calcium sulfate, gelatin, starch, stearic acid, sucrose and talc.  No microcrystalline filler shown.  

You can get Cytomel, or generic, in 5 mcg tablet.  That should be a small enough increment for you to titrate your dosage slowly.  With that small amount, why would you need to go to a TR version?

Did the hives show up right after you switched?
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.